MAUDE Adverse Event Report: DANYANG JUMAO DRIVE; MANUAL WHEELCHAIR

DANYANG JUMAO DRIVE; MANUAL WHEELCHAIR
Model Number SSP218DDA-SF
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Contusion (1787); Bone Fracture(s) (1870); Laceration(s) (1946)
Date of Event 09/30/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a wheelchair.End-user will not provide pms team with device until settlement is reached.The serial number he provided is not in our system.In an overabundance of caution we are filing this medwatch report.End-user was sitting at the table eating when the seat reportedly dropped through the frame.He advised that some of the upholstery screws were not properly threaded through the frame.He fell and suffered contusions and lacerations.He visited the doctor and was diagnosed with a fracture of the 11th vertebrae.

Brand Name
DRIVE
Common Device Name
MANUAL WHEELCHAIR
Manufacturer (Section D)
DANYANG JUMAO
36 danyan road,
danyang city
jiangsu provence, jiangsu 21230 0
CH  212300
MDR Report Key7958413
Report Number2438477-2018-00052
Device Sequence Number1387224
Product Code IOR
UDI-Device Identifier00822383140469
UDI-Public822383140469
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/11/2018
Report Date (Section F) 10/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSSP218DDA-SF
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/30/2018
Device Age5 MO
Event Location Home
Date Report to Manufacturer10/12/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age88 YR
Patient Weight86
Date Report Sent to FDA10/11/2018